# SDR SWAA2025021990370

- Difficulty date: January 28, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CONNECTOR AT FSD EXIT INDICATOR LIGHT; WIRE LABEL W4142 D03658 M/W L01186<[01] REPLACED CONNECTOR D03658 PER SWPM 20-30-12 AND WM 33-51-21.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
